# SDR SIMA20130730006

- Difficulty date: July 30, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 24,234 hours, 20,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE HOUSING SUPPORT BRACKET CRACKED.  REPAIRED PAX DOOR INNER HANDLE HOUSING SUPPORT ASSY IAW EO EM-52MR-250.
